# SDR AALA202509187204

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 38,284 hours, 5,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAINTENANCE MESSAGE 33-11407, DOOR 4 LH REMOTE WELS CONTROL UNIT BATTERY POWER IS FAILED. MAINTENANCE REPLACED WELS CONTROL UNIT BATTERY AT DOOR 4H IAW AMM 33-51-07.
